# SDR 08FDEA01189

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: A5777020920400
- Condition: Chafed
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING SPOILER T/E RUB STRIP IS CHAFED.  REMOVED T/E RUB STRIP IAW AIRBUS CMM 57-73-11.  RECEIVED NEW RUB STRIP P/N A5777020920400, PO 612493.2.  LOCATED AND DRILLED IAW AIRBUS CMM 57-73-11.  INSTALLED RUB STRIP IAW AIRBUS CMM 57-73-11.  PRIMED AND TOP COATED IAW A310-200 SRM 51-23-10.
